# SDR FDEA201312052926

- Difficulty date: December 5, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, STATION 879 - 900 RBL 45, SEAT TRACK GOUGED & CORRODED.  REMOVED DAMAGE IAW-SRM-51-10-02, CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW-SRM-53-00-52.  PROCURED SEAT TRACK IAW-SRM-53-30-52, LOCATED & DRILLED IAW-SRM-51-40- 05, TREATED & PRIMED IAW-SRM-51-20-01, INSTALLED SEAT TRACK & SUPPORT IAW-SRM- 51-40-02 & APPLIED TOP COAT IAW-AMM-51-20-00-7, AT STATION 879 - 900 RBL 45.  CAT "A" MAJOR REPAIR.
